Schizophrenia.com

Nervous ticks, tremors, involuntary movement

hi, i have this strange tick developing around my left eye and it is strange and when it twitches i dont like it,
idk if anyone else has noticed but i hope not. it doesnt happen a lot but it did happen while writing this which makes me think it is a nervous psychological occurance.

i use to get full body tremors but that has gone now thank god, i thought the whole world was shaking and it felt like an earthquake :frowning: scary stuff.

i also had to take some procyclodine for spasms when i had a bad reaction to reboxitine, my body just went haywire and i was all cramped up in spams it took a couple of doses to calm it down where it normally only takes one, they were a bit worried when the first one didnt work lol.

have you got any ticks or anything?

I am so sorry to hear that you had to go through that. I’m glad those personal earthquakes are gone. I still get those in a panic attack.

I have actually forgotten which med I was on… But there was something in my past that had my muscles jumping. When I ended up on different meds, (most likely the seroquel) it lessened. But there is still a little bit going on.

It’s on the right side of my mouth. It will lift and stick. So people think I’m sort of half smiling. I guess it works for me. I’ve been told it makes me look friendly. I have to rub my face a bit for it to let go. If I think about it when I’m shaving, it will act up there. The more upset I get about it, the more it happens. If I just let it happen it will let go on it’s own.

Or the tip of my tongue will peek out of my mouth sometimes and people think I’m concentrating hard. When I smoked more I could use that as a way to sort of cover this up. It’s all a trade off.

I know I don’t experience these things to the same degree but I do get ticks and spasms. Sometimes around my eye where it twitches uncontrollably. Sometimes my leg muscles will twitch.

I have involuntary smile. Not a lot but I have that. It looks like a big smile but when it happens I don’t have an intention to smile. I tend to have that when I am really tense. Recently it becomes involuntary laugh. It worries me because it could look so inappropriate. My sis accused me of smiling when she had verbal conflicts with my mom. Like my muscles moved and squeezed a smile when she took out a knife from the kitchen. You see how dangerous it is.

Somebody told me, when adults play rough with infants, like holding them in dangerous position, infants often laugh but it is fake the real emotions inside is great fear. I wonder if it is the same thing. I have clear memory of myself as a baby really wanting to get rid of that. And then I get a second one.

drawing papilon with my right hand fingers and sometimes fingers of right leg.

I get involuntary smiles too - often when I’m a little tense, anxious, or uncomfortable. It’s unfortunate because it ends up happening at inappropriate times. Luckily, it isn’t too often.

When I’m psychotic, I also get involuntary movements. My brain will make my teeth chatter or my hands move in weird ways. Sometimes I’m just a total mess.

If I dont workout for a few days my eye starts twitching. I don’t know why. It’s rather annoying, if I go three days without working out, I wake up with a twitching eye and it stays all day.

I have tourette’s. I’ve been twitching and jerking and making noices all my life. Until I got antipsychotics. My tics have almost vanished. Now I jerk my head, ppl think I say hi to them. I can live with that. I also have tics in my face, right part of my mouth twitches to a half smile, like I’m being ironic. Also my eyes blink.

I’ve had the entire register of tics before. Including swearing.

My nerves are so shot that my head shakes. I have to take propranolol to help chill me out. I think it’s benzodiazepine damage, or it’s been one hell of a stressful life.

I used to blink a lot, like hard blinking. Now my legs are jittery. My psychiatrist says it’s from the medication I’m taking. And I am also restless.

I get muscle spasms in my left leg and have to take orphenadrine for it. It’s because of the meds I’m on. Depixol depot shot.